Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2007, Vol. 16 Issue (9): 2514-2522    DOI: 10.1088/1009-1963/16/9/005
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Some new exact solutions to the Burgers--Fisher equation and generalized Burgers--Fisher equation
Jiang Lua, Guo Yu-Cuib, Xu Shu-Jiangc
a Department of Science, Nanchang Institute of Technology, Nanchang 330099, China;School of Science, Beijing University of Posts and Telecommunications, Beijing 100876, China; b School of Science, Beijing University of Posts and Telecommunications, Beijing 100876, China; c Shandong Computer Science Center, Jinan 250014, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn